# SDR FDEA201504141230

- Difficulty date: April 14, 2015
- Submitted: April 15, 2015
- Operation: Air carrier
- Aircraft: N427FE
- Make and model: Airbus A310-203
- Aircraft serial: 362
- Aircraft time: 528 hours, 24,697 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Nut
- Condition: Lack Of Lube
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON APPROACH, WHEN CONFIG FROM SLATS 15 TO FLAPS 15, RECEIVED FLAPS SYS 1 & SYS 2 FAULT.  RECYCLED HANDLE TO SLATS 15 IAW PHASE ONES THEN RE-ATTEMPTED FLAPS 15, SAME RESULT FLAPS SYS 1 & SYS 2 FAULT.  REVIEWED QRH, ELECTED TO DIVERT, ON APPROACH, CONFIGURED WHEN ATTEMPTED FLAPS 15, CONFIGURATION WENT TO SLATS 30 FLAPS 15.  TRIED 20, RECEIVED FLAPS SYS 1 & SYS 2 FAULTS.  MADE UNEVENTFUL 30/15 LANDING.   TROUBLESHOT IAW TSM 27-50-02. FOUND LT WHEELWELL TORQUE LIMITER TRIPPED. FOUND LT NR 4 FLAP TRANS TORQUE LIMITER TRIPPED. LT NR 4 TRANSMISSION SERVICED TO FULL WITH NO EVIDENCE OF WATER CONTAMINATION. FOUND NR 4 JACKSCREW BALLNUT WITH VERY LITTLE GREASE. FILLED AND FLUSHED NR 4 JACKSCREW BALLNUT WITH GREASE. RESET BOTH TORQUE LIMITERS AND RAN FLAPS SEVERAL TIMES WITH ENG AT RUNNING. NO FAULTS OR JAMBS IAW MM 12-22-27-00, 12-13-27-00, AND TSM 27-50-02.
